# SDR AALA981510

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LIGHTING STRIKE BLEND OUT IS BEYOND LIMITS.  INSTALLED DOUBLER REPAIR PER AARD 53-30-3, PAGE 1, 5, 7, 8 OF SRM 53-30-3.  (M)
